# SDR SWAA2021092018096

- Difficulty date: September 14, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 58,567 hours, 34,627 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663 Bulhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LOWER CHORD COMMON TO FUEL TANK CRACKED AT RBL 8, CUT & REMOVED ATTACH ANGLE IAW SRM 57-10-10-2R-5 REPAIR 5.  PERFORMED DVI OF REPAIR AREA & UNDERLYING STRUCTURE. NO DEFECTS IAW SRM 57-10-10-2R-5.  HFEC IAW NDT PART 6 51-00-00 PROC 16. NO DEFECTS.  FABRICATED REPAIR PARTS IAW SRM 57-10-10-2R-5, REPAIR 5.  TREATED AND PRIMED REPAIR PARTS & CUT EDGE IAW SRM 57-10-10-2R-5 REPAIR 5.   INSTALLED REPAIR PARTS IAW SRM 57-10-10-2R-5 REPAIR 5. BONDING CHECKED GOOD. APPLIED CIC TO REPAIR AREA IAW SRM 57-10-10-2R-5 REPAIR 5.  PERFORMED LEAK CHECK IAW AMM 28-11-00-400-801. NO LEAKS.
